American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] James Arthur. The principle of functoriality. Bull. Amer. Math. Soc. 40 (2003) 39-53. MR 1943132.
Abstract, references, and article information   
View Article: PDF

[2] Freydoon Shahidi. A weak Ramanujan conjecture for generic cuspidal spectrum of quasi-split groups. Bull. Amer. Math. Soc. 15 (1986) 195-200. MR 854553.
Abstract, references, and article information   
View Article: PDF

[3] Stephen Gelbart. An elementary introduction to the Langlands program. Bull. Amer. Math. Soc. 10 (1984) 177-219. MR 733692.
Abstract, references, and article information   
View Article: PDF

[4] James Arthur. A truncation process for reductive groups. Bull. Amer. Math. Soc. 83 (1977) 748-750. MR 0480886.
Abstract, references, and article information   
View Article: PDF

[5] R. G. Laha. A class of square-integrable irreducible unitary representations of some linear groups over commutative $p$-fields. Bull. Amer. Math. Soc. 80 (1974) 718-719. MR 0338283.
Abstract, references, and article information   
View Article: PDF

[6] J. A. Shalika. On the multiplicity of the spectrum of the space of cusp forms of $GL_n$. Bull. Amer. Math. Soc. 79 (1973) 454-461. MR 0385016.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1